# SDR AALA202012189005

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 35,503 hours, 14,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE DIFFICULT TO ARM, FORWARD GALLEY.  LUBED GIRT BAR.  OPERATIONS CHECKS OK, PER AMM 25-66-00.
